# SDR CA060905006

- Difficulty date: August 19, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 29,776 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Bulkhead
- Part number: 7849141
- Condition: Damaged
- Location: Propeller
- Component: Propeller, Hamstd
- Component part number: 14SF7
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW SNAGGED THE PORT PROP DEICE AS U/S NO LIGHTS OR INDICATION ON AC LOAD GAUGE.  UPON FURTHER INVESTIGATION, MAINTENANCE FOUND THAT ALL 3 OF THE PROP DEICE BRUSH BLOCK SLIP RINGS HAD COME OFF OF THE PROPELLER BULKHEAD AND WERE WRAPPED AROUND THE PROPELLER SHAFT. THE SURROUNDING AREA OF THE ENGINE COMPARTMENT WAS INSPECTED FOR FURTHER DAMAGE, WITH NO OTHER DAMAGE FOUND. THE PROPELLER BULKHEAD AND DEICE BRUSH BLOCK WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE BULKHEAD HAS BEEN SENT OUT FOR REPAIR AND A STRIP REPORT. (TC NR 20060905006)
